Burn RX has made me nauseous. Is there anything I can do to prevent that?
"Hey FMP Team, I am taking Burn RX and it sometimes gives me a nauseous feeling. Is there anything I can do to prevent that... and what may be causing it?"
You can prevent the nausea of Burn RX by taking it WITH food or a FMP Protein Shake. The Green Tea Extract in Burn RX can cause nausea for some people when taken on an empty stomach. We are in the process of updating the supplement directions on the Burn RX label to reflect this advice.
If Burn RX still gives you some nausea after you try taking it WITH food, we recommend you try 1 capsule for a few days and work your way up to the full 2 capsule serving size.
Unlike dangerous fat burners that are loaded with heavy stimulants and cheap fillers, Burn RX is a safe, research-backed, metabolism-booster for women 40+.
Burn RX has a host of powerful metabolism boosters that work in the following ways:
- Burn RX contains a powerful B-Vitamin Super Complex to increase your energy and metabolism (Vitamins B3, B5, B6, B12).
- Burn RX contains a Blood Sugar + Energy Support Complex to help your metabolism process sugar and fat better - including Chromium, Ginseng, natural Teacrine, and Dynamine.
- Burn RX contains a Fat-Burning Complex to help you burn more fat - including Green Tea Extract, L-Carnitine, Yohimbiine, CaloriBurn.
Unfortunately, some of the compounds in Burn RX -- specifically the Green Tea Extract -- are notorious for causing nausea in some people when taken on an empty stomach (even though Green Tea Extract is fantastic for your health and fat burning).
If you take Burn RX WITH food or a FMP protein shake, you should notice that the nausea no longer happens. If you are continuing to have nausea after taking Burn RX WITH food for a few days, then we suggest you stop taking the supplement as it's not agreeing with your body.
We hope this helps provide some clarity!
Yours in Health & Friendship,
-The Fit Mother Project
Customer Success Team